Balanced branchings in digraphs

Research output: Contribution to journalJournal articleResearchpeer-review

Abstract

We study out-branchings rooted at a given vertex s with the extra requirement that these satisfy certain balance conditions, such as balancing the number of arcs out of s, the number of vertices in each subtree of the branching etc. We obtain polynomial algorithms for several of the problems and study the borderline between polynomial and NP-complete special cases of the problems.
Original languageEnglish
JournalTheoretical Computer Science
Volume595
Issue numberAugust
Pages (from-to)107-119
ISSN0304-3975
DOIs
Publication statusPublished - 2015

    Fingerprint

Cite this